Mathematical Research Letters

Volume 21 (2014)

Number 2

Positivity and lifts of the Frobenius

Pages: 289 – 295

DOI: http://dx.doi.org/10.4310/MRL.2014.v21.n2.a7

Author

Taylor Dupuy (Department of Mathematics, University of California at Los Angeles)

Abstract

If $X / W (\overline{\mathbb{F}}_p)$ is a smooth projective scheme with positive Kodaira dimension, then $X$ does not have a lift of the $p$-Frobenius.

2010 Mathematics Subject Classification

Primary 11Gxx. Secondary 14G40.

Full Text (PDF format)